# SDR CALA2025091508895

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 46,118 hours, 16,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BRACKET LOOSE.  SECURED FLOOR-MOUNTED ESCAPE SLIDE BRACKET IAW AMM 25-66-02-000-801 & AMM 25-66-02-400-801
